# SDR BAQA089048

- Difficulty date: September 9, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 5,298 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 1042011968E
- Part serial: 150105
- Condition: Malfunctioned
- Location: Altimeter
- Part time: 1,097 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAROMETER SET DEFECTIVE.  REPLACED WITH SERVICEABLE UNIT.
